Hi there.Thank you for your question.I will be helping you out with your concerns today.
Can you please elaborate your question a little more.Since how long are you having this problem?Do you have any other medical problems?Are you on any medications for anything at the moment?Have you been seen for this?Any tests done?Please let me know.Kindest regards
Can you please enumerate all the medications that you are on at the moment.
Please let me know.
Thank you for your responses.
I think that being on angitil 180 mg is something that can also cause swelling like what you are having in the fingers, however, I would like that you should have arthritis (rheumatoid arthritis) considered and ruled out by blood tests, if that has not already been done.
Meanwhile heart scans would also be important as a reduced function of the heart can also cause such kind of swelling.
So we will have to wait and see what the results of the heart scans are.
To summarize I think that the following conditions need to be considered in your case:
1. Swelling as a result of side effects to medications (you may have been on a medication for a long period of time but this particular side effects can happen even after years of taking a medication and not straight away).
3. Heart disease leading to a weak heart.
Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end as that is the only way I am credited on here for helping you out.Kindest regards